# SDR ASAA2022051738361

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 25,705 hours, 8,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Passenger Main C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT ABOVE ROW 27 INOP. GROUNDED - YES. REPLACED ROW 27 POWER SUPPLY, OPS NORMAL B737-900 AMM 33-51-06-960-806.
